MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/2333794x211050800

Медицинская библиотека · Global pediatric health · 2022

Proximal Tubule Dysfunction Secondary to Salicylate Intoxication.

Taylor Zachary C, Carroll Vanessa G, Parker Hinah G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Aspirin overdose is still a common cause of presentation to the emergency department and is commonly seen in the setting of one-time, accidental or intentional ingestion of large amounts of salicylate-containing compounds, though can occur with long-term ingestion of super-therapeutic doses of medications. Salicylate toxicity has a predictable progression from early respiratory alkalosis to late metabolic acidosis. We present the case of a 14-year-old girl who intentionally ingested a handful of Aspirin and despite appropriate therapy, developed transient proximal tubule dysfunction. This case highlights the need for a change in the short-term medical management of children presenting with salicylate toxicity.

Для цитирования: Taylor Zachary C, Carroll Vanessa G, Parker Hinah G. Proximal Tubule Dysfunction Secondary to Salicylate Intoxication.. Global pediatric health. 2022. DOI: 10.1177/2333794x211050800.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.